# SDR 95UALD10034

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1845U
- Make and model: Doug DC-10-10
- Aircraft serial: 48261
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: DE
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS ROW 29 TO REAR OF CABIN ON BOTH SIDES CAME ON DURING DESCENT.  REPAIRED PIGGY BACK WIRE FROM S3-919 PIN 26 TO S3-726 PIN 33X.
